Hi has any one experienced sudden fatigue. I can feel completely fine and then suddenly I feel completely week and as if I just need to lay down, not sure if this is related to sugar levels? as if I then force myself to eat and though I really don't want to the symptoms seem to go away? It's quite frighteneing as is just feels like I am going to collapse on the floor.
Sorry should have supplied more info. Been hypo for 2 years, various symptoms a big one being anxiety. All last year TSH hovered around the 2 on 75mcg/100mcg Levo on alternate days and I felt quite good. Then last couple of months some symptoms returned, short of breath, tiredness, anxiety and last test TSH 3.9 but my doctor said not to increase my medication. then started getting this sudden fatigue, the problem I have is that whenever they increase my meds I seem to get intense anxiety and have to lower them again. Just wondered if these sudden fatigue was a symptom as it's a new one to me.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.